Call 0333 016 3030 or make an enquiry today!

Re: Question about aspirin

Welcome to our online community

Take a look around and read through the conversations our members are having.

If you would like to participate, it is easy to join the Streamline Surgical family: simply click here to register.

Once you are a member of our online family, you can talk about whatever you want, from considering weight loss surgery to life post surgery. Simply browse the conversations to join one or start your own if you prefer.

#48768
Paul-H
Participant

I suppose that in reality Aspirin based medication is only a big risk during the first couple of months after surgery, I suspect that once all the healing is done, because they are not actually in the pouch for very long the risk might be quite small, especially if you are taking the coated variety or are on PPI medication as well.

If you are worried and are taking it because of its blood thinning qualities, have a chat with your doctor their are other no aspirin options. In my case I take Dipyridamole which has been fine for me.

Paul

Search Forums

Login

Recent Topics

Book your appointment
by clicking here

In the media